I started taking Effexor 10 days ago and the first four days were a living hell, headache and sickness, shaking hands, tiredness, lethargy, insomnia and dry mouth. However, having taking them for another week I am pleased to report that as a depression remedy they seem very effective. My concern is that I am taking them for anxiety and this has heightened since taking the tablets. I know in the leaflet that comes with the tablets that it says this may happen and is normal but how long is 'normal' and do I need to ask my GP for stronger dose. I take the one a day tablet at 8pm and have noticed that by 2pm the next day I am almost crawling the wall wanting to take another one as the anxiety gets unbearable and I start to feel sick. Has anyone else experienced this?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...